# SDR DALA2021040501969

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 47,701 hours, 24,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Inoperative
- Location: Seat 3cd Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 - WORKING AA, FOUND PSU OXY PANEL 3CD DID NOT OPEN. CORRECTIVE ACTION: WORKING STEP 2 REPACKED PSU OXY PANEL 3CD PER A319 AMM 35-21. PERFORMED OPS CHECK PER A319 35-21. (7557637)
